MathSciNet Relay Station
MathSciNet bibliographic data
MR2068672 (2005b:49062) 49M29 (49K10 49K30 65K10 94A08)
Hintermüller, M.; Kunisch, K. Total bounded variation regularization as a bilaterally constrained optimization problem. SIAM J. Appl. Math. 64 (2004), no. 4, 1311–1333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement